# SDR DALA2025070905188

- Difficulty date: July 4, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N568DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0024
- Aircraft time: 22,302 hours, 2,627 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Servo
- Condition: Faulted
- Location: Zone 300 Elev
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3568 -ATB- DUE TO RIGHT ELEVATOR SERVO FAULT. CORRECTIVE ACTION: REPLACED RIGHT OUTBOARD YELLOW ELEVATOR SERVO (1CT2). (LP# 7307576)
